December 2nd, 2021, Assessment Schedule (Tentative)



Skating Skills

4:30 to 4:38 pm Star 6 Skills Warm up

4:38 to 4:50 pm Star 6 Skills Assessment

Name of Skater	
Natalie Lewis	

4:50 to 5:00 pm Star 7 Skills Warm up

5:00 to 5:36 pm Star 7 Skills Assessment

Name of Skater
Julia Dumont
Katie Whittington
Jillian Zhang

5:36 to 5:46 pm Star 9 Skills Warm up

5:46 to 6:00 pm Star 9 Skills Assessment

Name of Skater	
Caitlin LeClaire	

Free Skate

6:00 to 6:08 pm Star 6 and Star 9 Program Warm up

6:08 to 6:16 Star 6 and Star 9 Program Assessment

Name of Skater	Assessment
Lindsay LeClair	Star 6 Program
Annika Zamora	Star 9 Program

Flood 6:16 to 6:26

Artistic Tests

6.26 to 6:34 pm Star 9 and Gold Artistic Warm up (8 mins)

6:34 to 6:42 pm Star 9 and Gold Artistic Testing

Name of Skater (approx.4	Assessment
mins. a skater)	
Emily Martin	Star 9 Artistic
Sarah Sharpe	Gold Artistic

Star 6 Dances

6:42 to 6:47 pm Star 6A Ten-Fox and Star 6B European Warm up

6:47 to 6:50 pm Star 6A Ten-Fox and Star 6B European Assessment

Name of Skater	Dance	Music Selection
Abigail Myers	Ten-Fox	Skate Canada
Julia Dumont	European	Lovely Marlene

6:50 to 6:55 pm Star 7B Harris Tango and Star 7C American Waltz Warm up 6:55 to 7:03 pm Star 7B Harris Tango and Star 7C American Waltz Assessment

Name of Skater	Dance	Music Selection
Joanne Chiao	Harris Tango	Ay, Ay, Ay
Mariana Cadena-Ayoub	Harris Tango	Ay, Ay, Ay
Jillian Zhang	American	Voices of Spring
Ava Gazzola	American	Voices of Spring
Katie Whittington	American	Voices of Spring

Star 8 and Star 9 Dances

7:03 to 7:08 pm Star 8 and Star 9 Dances Warm up

7:08 to 7:16 pm Star 8 and Star 9 Assessments

Name of Skater	Dance	Music Selection
Annika Zamora	Starlight	Sleeping Beauty
Caitlin LeClair	Kilian	Skate Canada
Annika Zamora	Kilian	Dancing Parade
Eliane Sun	Silver Samba	Snow Samba

Star 10 Dances

7:16 to 7:21 pm Star 10 Dances Warm up

7:21 to 7:27 pm Star 10 Dances Assessment

Name of Skater	Dance	Music Selection
Alysha Chai	Westminster Waltz	Holiday Waltz
Jade Fair	Quickstep	Ice Flower
Lily Bauman	Quickstep	Ice Flower

Gold and Diamond Dances

7:27 to 7:32 pm Gold and Diamond Dances Warm Up

7:32 to 7:37 pm Gold and Diamond Dances Assessment

Name of	Dance	Music Selection
Skater		
Sarah Sharpe	Argentine Tango	Tango Melancholie
Emily Chai	Yankee Polka	Oh Suzanna

Please arrive at the rink 30 minutes ahead of your warmup time.

Reminder that all assessment tickets must be purchased online, and you now have the option to show proof of your ticket digitally and it will be scanned at the skater check in table or your may continue to print the assessment ticket and hand the paper in upon arrival.

Thank you and good luck to all our skaters! SMSC Assessment Coordinator